# SDR UALA2009111703579

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 44,283 hours, 5,250 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL ON SEAT 19 LEFT SIDE INOPERATIVE.  SECURED EEL CONNECTOR AT SEAT 19ABC, OP CHECK OKAY.
